# SDR 95ZZZX6975

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N204PC
- Make and model: Bolkms BO105S
- Aircraft serial: S895
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 10590952
- Condition: Faulty
- Location: Cockpit Torque
- Part time: 429 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAILED POWER ASSURANCE CHECK WHEN PERFORMED IAW ACFT FLIGHT MANUAL.  ENGINE CHECKED FOR BLEED AIR LEAKS AND BLEED VALVE WAS SWAPPED.  BURNER CAN, NR 1 NOZZLE, AND WHEEL WERE VISUALLY INSPECTED WITH A BORESCOPE.  FOUND OK.  TORQUE GAUGE CHECKED AND FOUND TO BE OUT OF TOLERANCE (MINUS 5 PERCENT) WITH INFO PROVIDED BY A.E.C., THIS INFORMATION IS NOT FOUND IN MM.  COMPRESSOR WAS WASHED.  SUBSEQUENT POWER CHECK SHOWED REASONABLE POWER MARGIN FOR ENGINE TIME WHEN TAKING TORQUE GAUGE OUT OF TOLERANCE FACTOR IN CONSIDERATION.  SUBMITTER STATES THESE GAUGES CANNOT BE FIELD CALIBRATED.  EUROCOPTER SHOULD PUBLISH THE DEADWEIGHT TEST CHECK IN THE MAINTENANCE MANUAL.
